# SDR QXEA2012122201722

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 27,350 hours, 28,375 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT ABOUT 1500' AGL THE FUSELAGE DOORS MASTER WARNING LIGHT ILLUMINATED AND CABIN PRESSURE WAS LOST.  RETURNED TO FIELD, LANDING UNEVENTFUL.  ON POST FLIGHT WALK AROUND CHECK NOTICED THE AFT BAGGAGE DOOR HANDLE WAS NOT SEATED BUT HANDLE WAS STILL SET TO CLOSED POSITION. UPON INSPECTION OF THE AFT CARGO DOOR HANDLE, NOTED HANDLE NOT SECURED IN FLUSH POSITION.  PERFORMED OPS TEST OF AFT BAGGAGE DOOR IAW AMM TASK 52-31-00-710-801, NO DEFECTS NOTED. PERFORMED PRESSURIZATION OF ACFT IAW AMM TASK 21-00-00-863-801 AND AMM TASK 21-00-00-863-802, NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED. COULD NOT DUPLICATE.
